MathSciNet Relay Station
MathSciNet bibliographic data
MR2736326 (2012a:55016) 55P99 (16U20 43A07 55N99)
Linnell, Peter; Lück, Wolfgang; Sauer, Roman The limit of $\Bbb F\sb p$-Betti numbers of a tower of finite covers with amenable fundamental groups. Proc. Amer. Math. Soc. 139 (2011), no. 2, 421–434.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement